# SDR A6WA200740679

- Difficulty date: December 12, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 18,695 hours, 16,356 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Bent
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

RIGHT NOSE WHEEL RIM BENT.  REMOVED AND REPLACED RIGHT AND LEFT NOSE LANDING GEAR TIRE ASSEMBLIES IAW AMM 32-40.  NLG WHEEL ASSY LT P/N 5010598 S/N AUG99-2288 TSN 6672 CSN 6269, AND NLG WHEEL ASSY RT P/N 5010598 S/N APR03-4829 TSN 4436 CSN 4228.  (M)
